# SDR CA101213007

- Difficulty date: December 13, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cessna U206G
- Aircraft time: 16,654 hours
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Damaged
- Location: Engine
- Part time: 16,654 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING UNSCHEDULED MAINTENANCE INSPECTION, IT WAS NOTED THAT THE ENGINE MOUNT BULKHEADS WERE WORKING. THE ENGINE MOUNTS WERE REMOVED AND IT WAS OBSERVED THAT BOTH THE LH AND RH KEEL BULKHEAD SKINS WERE SHATTERED FROM YEARS OF WORK HARDENING.   THERE IS CURRENTLY NO INSPECTION TO INSPECT THE STRUCTURE OR SUB STRUCTURE UNDER THE ENGINE MOUNTS/TUNNEL AREA AND IT IS IMPOSSIBLE TO SEE WITHOUT REMOVAL OF THE SURROUNDING COMPONENTS.
